# SDR DALA2024111510971

- Difficulty date: November 14, 2024
- Submitted: November 15, 2024
- Operation: Air carrier
- Aircraft: N334NB
- Make and model: Airbus A319-114
- Aircraft serial: 1659
- Aircraft time: 57,809 hours, 30,102 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bearing
- Condition: Excess Play
- Location: Zone 300
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3134 EXCESSIVE PLAY ON BEARING AT HINGE 4 RH HORIZONTAL STABILIZER. CORRECTIVE ACTION: REPLACED BEARING (1 EA) AND SLEEVE (1 EA) ON HINGE FITTING #4 AT RH HORIZONTAL STABILIZER AS PER AMM 55-16-42. (0660096)
